# SDR 20010108AP010

- Difficulty date: October 25, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N744SA
- Make and model: Boeing 747230B
- Aircraft serial: 22363
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 65B392502
- Condition: Damaged
- Location: Rt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POSTFLIGHT, FOUND NR 15 LEADING EDGE KRUEGER FLAP DAMAGED AND APPROX HALF OF FLAP PARTIALLY SEPARATED ROM MOUNTS CAUSING IMPACT DAMAGE TO THE RIGHT HORIZONTAL STABILIZER LEADING EDGE AND UPPER SURFACE.  REPLACED NR 15 LEADING EDGE KRUEGER FLAP.  REPAIRED DAMAGE ON UPPER SURFACE OF HORIZONTAL STABILIZER. REPLACED RIGHT HORIZONTAL STABILIZER LEADING EDGE.  (M)
